# SDR JGVR20170803002

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 11,564 hours, 8,872 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AFT BELLCRANK IN TAILCONE HAS EXCESSIVE PLAY IN PIVOT BOLT. REMOVED BOTH L/H AND R/H ELEVATOR BELLCRANK SUPPORT BRACKETS P/NS UNKNOWN DUE TO ENLARGED HOLES. INSTALLED NEW L/H AND R/H BELLCRANK SUPPORT BRACKETS P/NS 6660102-8 PER CESSNA 560XL SRM 51-40-03, 51-40-06, 51-40-08, AND CESSNA MEMO: DQ8897 DATED 07/26/2017.
